Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes fatigue , diarrhea , headaches and GERD?

hello. i am a 24 yr old female. i have asthma. For the past 6 years i experiance bouts of extreme fatigue, swollen chin and auxillary nodes, diarrhea, muscle pain and weakness, small headaches, gerd, and my skin is always tender to the touch to the point were hugs are painful and also something as small as snapping my fingers hurts. It also seem sthat my tolerance for pain has greatly diminished. Also, i have no to low sex drive and my mentral cycles have always been irregular, ocurring from 2-3 months, where now i have gone 6 months without one, occuring. I have had a million blood tests at the doctors and he can never seem to find anything physically wrong with me other than insulin resistance. I was reading about cfs/ fibro and wondering if this sounds like what it could be. Medical history: Asthma 20 yrs.(i have been intubated twice due to asthma attacks) Insulin Resistance. I had a diagnosis of ebv in 2004. I currently take albuterol inhaler and prednisone on and off as needed for about a weeks time for the past 15 yrs.
Mon, 10 Dec 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,  
Internal Medicine Specialist 's  Response
Hello,

Asthmatic patients may feel like weakness or muscle pain due to the intake of steroids. It may be due to anaemia or autoimmune disease or connective tissue disorders.

I think you may be also suffering from acid reflux which may lead to aspiration may trigger asthma.

So avoid spicy food and alcohol. To confirm cystic fibrosis you have to get it done gene testing, chest x-ray or CT chest.

Avoid cool drinks and freeze water avoid smoking. Do regular exercise, continue anti-asthma medication.

If symptoms not improved please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Penchila Prasad Kandikattu , Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Foggy thinking, diarrhea, fatigue, sensitivity to sun, loss of appetite ,weight loss, abdominal pain, hair loss, bloating, night sweats, chills, hot flashes, headaches, poor circulation, loss of breath. I do have GERD and had surgery for my chiari malformation and had my gallbladder removed (no gall stones-gallbladder was not functioning) vitamin D deficiency and low calcium. I am lactose intolerant. No IBS, no POTS, no blood problems. What s going on with me? This has been happening for 3 years now and no one can help me.

doctor1 MD

Sorry doc, I m a bit scared right now. I ve been having some odd non-specific symptoms and I keep worrying about cancer. I haven t been dx with anything malignant as of now, btw. Also, I have GERD and IBS. How sick would advanced cancer make a person? Advanced as in has spread to the liver, lungs, and bones. I was able to do 45 minutes of intense cardio today (burned ~600 calories) and I feel good when I m moving or being active. I only feel fatigued when I m inactive. I ve had some intermittent nausea for almost two weeks as well as a lot of belching, and my appetite s been weird/reduced for one week. I m having dull pain all over my body, including my abdomen, left hand, legs, knees, and feet. I ve also been feeling really out of it sort of, like I m really not all there. I had a brain CT two weeks ago - normal, and my blood work was fine except for eosinophilia (1.4). I m getting an ultrasound on Monday and new blood work as well, and I will continue to talk to my doc about this, but does this seem like it could be advanced cancer? How would that present? What could eosinophilia mean?

doctor1 MD

Hello and good evening. I am a male, 50yrs old in reasonably good health 6 3 225lbs but I ve been suffering from GERD for many years. I ve been on Nexium for at least 10 yrs. 40 mg a day. No side effects but occasional diarrhea not very often. Every once in awhile(twice a year) I get an attack at night that is bad. Choking and coughing, I get the acid up in the airway. Its just horrible and then after things settle down I get a cough for a week or two. I m thinking I m a candidate for surgery, but I m very concerned if it will work. Am I a candidate? There are now many types of GERD repair surgeries. What would be something I should consider?

Recent questions on  Prednisone

doctor1 MD

I m a 51 year old male. At age 18 months I was Dx with Lipoid Nephrosis of which the diagnosis was changed to FSGN as the result of a biopsy when I was 28. The disease has been very manageable over the decades but a few years ago I started spilling protein which required a round of Prednisone. No problem with that, but when I start tapering and get down to 10mg every other day I start to spill protein again. I can t seem to get off the cycle and my doctor seems to be comfortable with me being on this low dosage indefinitely. Since I don t have any side effects from it, I don t mind it and my chemistry is entirely normal. My question is, is this a reasonable course of treatment or should something more advanced be tried, such as Cyclosporine?

doctor1 MD

For over two months I have been suffering from a body rash excluding hands, feet, neck, and face: and keeps reoccurring after two short and two long term prednisone therapies. Is there any other recourse for my doctor and me such as a long term low dose prednisone therapy?

doctor1 MD

i was diagnosed with still's disease 5 years ago. i was 17 back then. i got a year-long course of medication including prednisone and methotrexate. after the year had finished, the disease was totally gone! five months ago, i started to feel pain in my scalp whenever i touch it, and i started to note severe hair loss! i called the doctor and he said that we have to go through that course of medication again!! to be honest, i don't think i can bear taking methotrexate again!! if you can help me stop the hair loss without taking that medication, i would really appreciate it! plz help!

doctor1 MD

I have had a rash for almost 2 months now. It started with a small area on my back and moved to the right side of my chest. Now it is on both sides of my chest, scalp, hairline, sides of nose and temples. It is red, raised and did weep for a bit. Now it burns and itches. Treatments have included Neosporin, Cortaid, keflex, steroid cream, which made it spread, prednisone pack which it was clearing with that but when it was done it came back and an inconclusive skin biopsy. The only thing I have done that is different from normal was have a breast biopsy with an implanted clip. Please help me as I am miserable

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...